Crocin 650mg Tablet
10 Tablet(s) in Strip
Inclusive of all taxes
Non ReturnableRead More
All the Products are packed and stored Safely
Crocin 650mg Tablet contains paracetamol, also known as acetaminophen. It belongs to a group of medicines called Analgesics (painkillers) or Antipyretic (medicines used to reduce fever).
Uses of Crocin 650mg Tablet
For the treatment of fever and pain.
Contraindications of Crocin 650mg Tablet
- If you are allergic to paracetamol or any of the ingredients of this medicine
- If you are taking any other product that contains paracetamol
Side effects of Crocin 650mg Tablet
There are very rare chances of getting side effects with paracetamol. However, in rare cases, you may experience skin rash, itching and blisters, allergic reaction and blood-related problems. There is a risk of liver and kidney damage with paracetamol if used too frequently or for long term treatment.
Precautions and Warnings of Crocin 650mg Tablet
Can I take Crocin 650mg Tablet during pregnancy?
Paracetamol can be used during pregnancy if the doctor recommends. Yet, it should be used for a short duration in low doses and should not be used too frequently by pregnant women.
Can I take Crocin 650mg Tablet while breastfeeding?
Paracetamol passes into breastmilk in small amount. This medicine can be used during breastfeeding.
Can I drive if I have consumed Crocin 650mg Tablet?
Paracetamol is not likely to affect your ability to drive or use machines.
Can I consume alcohol with Crocin 650mg Tablet?
Moderate consumption of alcohol when you are taking paracetamol is usually safe. However, there is a risk of liver damage in chronic alcoholics and people with liver problems.
Other General Warnings
Talk to your doctor if
- You have severe liver or kidney disease
- You are taking any other medicines or products that contain paracetamol, taking too much of the same can cause liver damage
- You are alcoholic or are suffering from chronic malnutrition
Mode of Action of Crocin 650mg Tablet
How Does It Work?
There are some chemicals in the body called prostaglandins. These are substances that cause pain, swelling, fever. Crocin 650mg Tablet contains paracetamol which blocks the production of these prostaglandins, thus temporarily controlling fever or pain. It acts on the area of brain which is responsible for controlling temperature. Thus, it controls the fever.
Directions for Use of Crocin 650mg Tablet
Take this medicine as a whole with a glass of water or as directed by your doctor.
Interactions of Crocin 650mg Tablet
Interactions with other medicines
- Medicines used to treat nausea or vomiting like metoclopramide or domperidone
- Medicines used to thin the blood like warfarin
- Cholesterol lowering medicines like colestyramine, do not take this medicine within one hour of taking Crocin 650mg Tablet
- Medicines used to treat bacterial infection like chloramphenicol
Storage and disposal of Crocin 650mg Tablet
- Do not store above 25°C
- This medicine must be kept away from the reach of children
Dosage of Crocin 650mg Tablet
- Taking Crocin 650mg Tablet in high doses may result in serious liver damage.
- Symptoms of overdose may include nausea, vomiting, loss of appetite and stomach ache.
Missed a Dose
- If you missed a dose then take it as soon as you remember.
- Keep a gap of atleast 4-6 hours between this dose and next dose.
- If it is almost time for the next dose then skip the missed dose and continue with your regular dosing schedule.
Frequently Asked Questions (FAQs)
Q: What precautions should I take when using this medicine?
- Be cautious if you are a patient with liver problems, kidney problems, or alcoholic, as this medicine is known to cause serious liver damage in case of overdose
- Caution is needed in older people too
Q: My child has fever, can I give Crocin 650mg Tablet to my child who is five years old?
A: No, this medicine is not meant for use in children below 6 years of age.
Q: My child, who is 3 years old happened to consume 5 tablets of paracetamol, what should I do?
A: Immediately take your child to the hospital. It may take some time before symptoms of overdose appear. The physician will evaluate with help of laboratory reports and examination to check if the baby's liver is doing fine.
Other Products from this Brand
Last Updated on: 31 Jul 2020 | 07:00 PM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
Offers Just for you
Flat 18% off + 20% cashback + Freebies up to Rs.500 on your 1st medicine order
Additional Rs.150 off + Freebies up to Rs.500 on 1st medicine order
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
100% secure and trusted payment protection
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
Our Payment Partners
© 2021 PharmEasy. All Rights Reserved